# SDR CALA9900250

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT EMERGENCY PATH LIGHT ON SEAT AT ROW 11 INOPERATIVE.  INSPECTION FOUND PATH LIGHT WIRE BROKEN.  THE WIRE WAS REPAIRED AND STOWED.  OPERATIONAL CHECKS WERE GOOD IAW MM 33-51-00, PAGE 102.
